EconPapers    
Economics at your fingertips  
 

The Local Linear M‐Estimation with Missing Response Data

Shuanghua Luo, Cheng-Yi Zhang and Fengmin Xu

Journal of Applied Mathematics, 2014, vol. 2014, issue 1

Abstract: This paper studies the nonparametric regressive function with missing response data. Three local linear M‐estimators with the robustness of local linear regression smoothers are presented such that they have the same asymptotic normality and consistency. Then finite‐sample performance is examined via simulation studies. Simulations demonstrate that the complete‐case data M‐estimator is not superior to the other two local linear M‐estimators.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2014/398082

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2014:y:2014:i:1:n:398082

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2014:y:2014:i:1:n:398082